# SDR UPS09M54679

- Difficulty date: January 22, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N293UP
- Make and model: Doug MD-11F
- Aircraft serial: 48473
- Aircraft time: 54,928 hours, 7,523 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C REPAIR SURVEY SEQ NR 293-F1-06; EXISTING REPAIR DOUBLER ON CTR CARGO DOOR LWR FWD CORNER, REPAIR DOUBLER INSTALLED OVER LATCH.  REMOVED EXISTING REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW UPS EO MD11-5230-31757-A.
